# SDR I5PA2024042275702

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,386 hours, 34,479 cycles
- Engine: Pwa PW2037
- Engine time: 54,743 hours, 23,519 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 769C
- Condition: Faulty
- Location: R Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ESI - PERFORMED PNEUMATIC HEALTH CHECK ON R ENG. FOUND HS PILOT FAULTY. R/R R ENG HS PILOT PER AMM 36-11-08. PERFORMED PNEUMATIC HEALTH CHECK AFTER REPLACEMENT. HS PILOT OPERATING NORMAL.
